Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/95877
DC FieldValueLanguage
dc.contributor.authorHaroske, Dorothee D.-
dc.contributor.authorMoura, Susana D.-
dc.contributor.authorSkrzypczak, Leszek-
dc.date.accessioned2021-10-11T16:03:52Z-
dc.date.available2021-10-11T16:03:52Z-
dc.date.issued2022-
dc.identifier.issn0362546Xpt
dc.identifier.urihttp://hdl.handle.net/10316/95877-
dc.description.abstractWe study embeddings between generalised Besov–Morrey spaces Nφ,p,qs(Rd). Both sufficient and necessary conditions for the embeddings are proved. Embeddings of the Besov–Morrey spaces into the Lebesgue spaces Lr(Rd) are also considered. Our approach requires a wavelet characterisation of the spaces which we establish for the system of Daubechies wavelets. © 2021 The Author(s)pt
dc.description.sponsorshipThe first and last author were partially supported by the German Research Foundation (DFG), Grant No. Ha 2794/8-1.The second author was partially supported by the Centre for Mathematics of the University of Coimbra, Portugal - UIDB/00324/2020, funded by the Portuguese Government through FCT/MCTES.The author was supported by National Science Center, Poland, Grant No. 2013/10/A/ST1/00091.pt
dc.language.isoengpt
dc.relationCMUC-UIDB/00324/2020pt
dc.rightsopenAccesspt
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/pt
dc.subjectBesov–Morrey spacespt
dc.subjectEmbeddingspt
dc.subjectGeneralised Morrey spacespt
dc.subjectWavelet decompositionspt
dc.titleWavelet decomposition and embeddings of generalised Besov–Morrey spacespt
dc.typearticle-
degois.publication.firstPage112590pt
degois.publication.titleNonlinear Analysis, Theory, Methods and Applicationspt
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0362546X21002121pt
dc.peerreviewedyespt
dc.identifier.doi10.1016/j.na.2021.112590pt
degois.publication.volume214pt
dc.date.embargo2022-01-01*
uc.date.periodoEmbargo0pt
item.fulltextCom Texto completo-
item.languageiso639-1en-
item.grantfulltextopen-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0002-7211-0474-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
1-s2.0-S0362546X21002121-main.pdf944.53 kBAdobe PDFView/Open
Show simple item record

Page view(s)

19
checked on Dec 23, 2021

Download(s)

13
checked on Dec 23, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons